Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What do dizziness and numbness in the feet indicate?

I have Type II diabetes and had an Epidural injection in my back a week ago (pain management) They told me that the injection would possibly spike my blood sugar for a couple of days but it seems to be completely out of control. I am dizzy, break out in sweats, am really tired and my toes and feet are cramping with numbness. My primary is out of town and I am concerned whether I should wait to see him or go elsewhere. I live in a region where medical care isn t the greatest so I am really lost as to what to do. At the beginning of the week, one night, my sugar spiked to 353. I don t feel well and am getting scared.
Fri, 16 Feb 2018
Report Abuse
General & Family Physician 's  Response
Hi
Greetings from HealthcareMagic!

It could be due to high sugar levels. Take your medicine properly on time and do FBS and PPBS. Numbness is due to high sugar levels and doziness is due to fluctuating sugar. Consult your primary medicine. When he comes and he might adjust the dosage of your medicine. According to fasting blood sugar (FBS) and post prandial blood sugar levels.


Take Care


Regards
Dr. Sabitha,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

yes I am having nausea, dizziness, pain and swelling in my shin and feet...2 days ago numbness in my right arm. Very tired and gaining weight. I am...